MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7554
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned for evaluation.After further evaluation, the investigation confirmed for the reported balloon rupture, as a pinhole rupture was noted to the balloon, additionally the investigation also confirmed for the identified peeling pebax.The definitive root cause for the balloon rupture and peeled pebax could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model cqf7554 pta balloon dilatation catheter allegedly peeled and experienced material rupture.This report was received from one source.This event involved a patient with no patient consequences.Age, weight, and gender were not provided for this patient.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596527
Report Number2020394-2020-00455
Device Sequence Number2525706
Product Code LIT
UDI-Device Identifier00801741060397
UDI-Public(01)00801741060397
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7554
Device Catalogue NumberCQF7554
Device Lot NumberREDR4138
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1